Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifesux

Acne ending up somewhere else..

After Accutane? I read on a site the other day that this one guy took Accutane and his acne never returned on his face, but a few years later he developed bad acne on his back and scalp. How is this possible?

Share this post


Link to post
Share on other sites

results vary i suppose, i haven't heard of acne returning elsewhere if that matters

Share this post


Link to post
Share on other sites

a doctor told me it is possible. regardless of that, accutane is not a cure that can stop you from getting acne forever.

i think it's your friend's shampoo that irritated his skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×